# SDR ZW0A0301106

- Difficulty date: January 17, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug DC-9-83
- Aircraft serial: 53599
- Aircraft time: 36,448 hours, 20,799 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C 4 EACH CRACKS AROUND BOLT HEAD LE HORIZONTAL STABILIZER 1-8 INCH APPROXIMATELY 19 INCHES FROM LE LEFT HAND HORIZONTAL STABILIZER.  REPAIR COMPLETED PER SRM 51-70-4.
